# SDR AALA202207059903

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 23,139 hours, 11,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Blown
- Location: Zone 800 - Doors
- Component: Door Assist Bot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-2 DOOR ASSIST BOTTLE DISCHARGED. REPLACED DIAPHRAGM (AALA202207059903) AND SHEAR PIN (AALA202207052088) PER AMM 52-10-00. LEAK CHECKS GOOD.
